It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Inner Ear Disorders Message Board

  • Inner Ear Viral Infection

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-02-2016, 02:57 PM   #1
    Erin05
    Newbie
    (female)
     
    Join Date: Mar 2016
    Posts: 1
    Erin05 HB User
    Inner Ear Viral Infection

    I have been taking Valium for about 4 years due to dizziness/off balance ..I took 2 mg pills twice a day. Finally after many test and specialist they think they have figured out what is wrong with me. I had an inner ear infection and it caused these feelings. The specialist said he needed to do some further vestibular testing but in order to do that I need to be off my Valium. So I have been tapering down for about 3 weeks now. I'm down to about .5-1 mg a day. Lots of sleepless nights and a lot of dizziness. Other than that I don't have many symptoms. I need to get off the Valium to fix my off dizzy spells (off balance) but getting off these Valium really seem to intensify dizzy (off balance) symptoms .... Has anyone else been in a situation like this ??? Any help or advice would be appreciated .

     
    Sponsors Lightbulb
       
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 04:16 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!